Cureus · 2024
Severe Hyponatremia Caused by Sertraline-Induced Syndrome of Inappropriate Antidiuretic Hormone Secretion: A Complication With Critical Implications for Patient Safety.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Joseph Sheldon W, Grant Krista E, Sousou John M, Qadir Nadim, Reddy Pramod
Аннотация
Selective serotonin reuptake inhibitors (SSRIs) are commonly prescribed to treat various mental health conditions, including anxiety, depression, obsessive-compulsive disorder, and post-traumatic stress disorder. While these medications are generally effective, they can occasionally cause rare but serious side effects, such as hyponatremia, which often results from the syndrome of inappropriate antidiuretic hormone secretion (SIADH). Although hyponatremia is uncommon, severe cases can have critical consequences for patient safety. This case report describes a 68-year-old woman who developed severe hyponatremia after starting sertraline. Given the risk of severe hyponatremia, healthcare providers should exercise caution when prescribing SSRIs, considering the patient's comorbidities and the potential need for regular electrolyte monitoring. This case underscores the importance of vigilant monitoring for adverse effects and adjusting treatment strategies to ensure patient safety during psychiatric care.